# SDR DALA2019062703887

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 50,152 hours, 34,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXIT SIGN ABOVE THE AFT BULKHEAD DOOR IS INOPERATIVE (EMERGENCY LIGHT). MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY IAW B717 AMM 33-57-03. OPERATIONAL CHECK WAS GOOD. (LP #5759650)
